# SDR AUS20030972

- Difficulty date: September 20, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563C
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 26513116
- Condition: Leaking
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD TOILET DRAIN VALVE LEAKING. FOUND DURING INSPECTION IAW AD/737/25.
